# SDR REXA2016121002453

- Difficulty date: December 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Serviced Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER ALONG FLOOR LEVEL IS CORRODED.    REMOVED AND REPLACED THE STRIKER IAW SRM 51-42-06-001-001-A01.  LEAK CHECK GOOD IAW AMM 52-00-00-790-801-A01.
